# SDR UPS99230600

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI SEAT TRACK CORRODED AT BS 680-740 LBL 45 WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 660-740 PER SRM 51-30-2 AND 53-10-5 FIG 1.
